# SDR CALA9800150

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 148-160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED BETWEEN PANEL D AND E AT STA 148 TO 160, FORWARD ENTRY AREA.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 53-01, 51-10-3, AND 51-30-2.
